# SDR 2014FA0000316

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: General aviation
- Aircraft: N806MR
- Make and model: Dhav DHC8315
- Aircraft serial: 662
- Aircraft time: 3,677 hours, 1,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 222-252.3
- Part time: 3,677 hours, 1,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EXPERIENCED PRESSURIZATION PROBLEM,  MECHANIC CHECKED FUSELAGE DRAIN SEAL UNDER THE BELLY, DISCOVERED A LARGE CRACK IN THE SKIN BETWEEN BS 222 - 252.3.  ALSO FOUND CRACK DAMAGE IN THE SKIN AROUND NR 2 VHF ANTENNA BASE FRAME, LOCATED AT THE CENTER LOWER FUSELAGE, AND INTERNAL STRUCTURE SUPPORTING THE SAME ANTENNA FRAME BETWEEN STRINGERS 32R AND 32L BS 234.5.  ACFT WAS MODIFIED UNDER STC SA04-96 FOR SPECIAL MISSION MARITIME PATROL, WITH CAMERA MOUNTED IMMEDIATELY AFT OF THE NOSE GEAR.
